# SDR AALA202408282218

- Difficulty date: August 26, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 27,822 hours, 10,917 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Faulted
- Location: Zone 100
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO JAX DUE TO THE FLIGHT CREW REPORTING THAT WITH THE #2 ENGINE IDG INOPERATIVE AND ON MEL, THE APU AUTO SHUTDOWN IN FLIGHT AT FL330. THE AIRCRAFT LANDED SAFELY AT JAX WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202408272218: MAINTENANCE REPLACED THE APU OIL PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-94-14.** (CLOSED)
